MathSciNet Relay Station
MathSciNet bibliographic data
MR1677129 93B36 (93B40 93C05 93D15)
Tuan, H. D.; Apkarian, P. Relaxations of parameterized LMIs with control applications. Internat. J. Robust Nonlinear Control 9 (1999), no. 2, 59–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement